Follow
Marek Cúth
Marek Cúth
Verified email at karlin.mff.cuni.cz
Title
Cited by
Cited by
Year
On the structure of Lipschitz-free spaces
M Cúth, M Doucha, P Wojtaszczyk
Proceedings of the American Mathematical Society 144 (9), 3833-3846, 2016
802016
Lipschitz-free spaces over ultrametric spaces
M Cúth, M Doucha
Mediterranean Journal of Mathematics 13 (4), 1893-1906, 2016
382016
Isometric embedding of ℓ₁ into Lipschitz-free spaces and ℓ_ {∞} into their duals
M Cúth, M Johanis
Proceedings of the American Mathematical Society 145 (8), 3409-3421, 2017
302017
Lipschitz free p-spaces for 0< p< 1
F Albiac, JL Ansorena, M Cúth, M Doucha
Israel Journal of Mathematics 240 (1), 65-98, 2020
212020
Lipschitz free spaces isomorphic to their infinite sums and geometric applications
F Albiac, J Ansorena, M Cúth, M Doucha
Transactions of the American Mathematical Society 374 (10), 7281-7312, 2021
202021
Asplund spaces characterized by rich families and separable reduction of Fréchet subdifferentiability
M Cúth, M Fabian
Journal of Functional Analysis 270 (4), 1361-1378, 2016
202016
Separable reduction theorems by the method of elementary submodels
M Cúth
Fundamenta Mathematicae 219 (2012), 191-222., 2011
192011
Noncommutative valdivia compacta
M Cúth
Commentationes Mathematicae Universitatis Carolinae 55 (1) (2014), 53-72., 2013
182013
Rich families and projectional skeletons in Asplund WCG spaces
M Cúth, M Fabian
Journal of Mathematical Analysis and Applications 448 (2), 1618-1632, 2017
172017
Isometric representation of Lipschitz-free spaces over convex domains in finite-dimensional spaces
M Cúth, OFK Kalenda, P Kaplický
Mathematika 63 (2), 538-552, 2017
172017
Isomorphisms between spaces of Lipschitz functions
L Candido, M Cúth, M Doucha
Journal of Functional Analysis 277 (8), 2697-2727, 2019
152019
Rich families and elementary submodels
M Cúth, OFK Kalenda
Central European Journal of Mathematics 12 (7), 1026-1039, 2014
152014
Finitely additive measures and complementability of Lipschitz-free spaces
M Cúth, P Kalenda, Ondřej, Kaplický
https://arxiv.org/abs/1703.08384, 2017
142017
Embeddability of ℓp and bases in Lipschitz free p-spaces for 0< p≤ 1
F Albiac, JL Ansorena, M Cúth, M Doucha
Journal of Functional Analysis 278 (4), 108354, 2020
122020
Projections in duals to Asplund spaces made without Simons’ lemma
M Cúth, M Fabian
Proceedings of the American Mathematical Society 143 (1), 301-308, 2015
122015
Simultaneous projectional skeletons
M Cúth
Journal of Mathematical Analysis and Applications 411 (1), 19-29, 2014
122014
Characterization of (semi-) Eberlein compacta using retractional skeletons
C Correa, M Cúth, J Somaglia
arXiv preprint arXiv:2009.07902, 2020
102020
Monotone retractability and retractional skeletons
M Cúth, OFK Kalenda
Journal of Mathematical Analysis and Applications 423 (1), 18-31, 2015
102015
Polish spaces of Banach spaces. Complexity of isometry classes and generic properties
M Cúth, M Doleľal, M Doucha, O Kurka
arXiv preprint arXiv:1912.03994, 2019
92019
σ-porosity is separably determined
M Cúth, M Rmoutil
Czechoslovak mathematical journal 63 (1), 219-234, 2013
92013
The system can't perform the operation now. Try again later.
Articles 1–20